# SDR SWAA2022092651401

- Difficulty date: September 8, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 500D AND STR 28L FWD CARGO COMPARTMENT 2022-493563 / [01] TOOL USED POWER PACK P/N:FMK0003223;S/N:PE0412/63335;DUE DATE:26-JAN-23.MULTIMETER P/N:FLUKE-37;S/N:5335022;DUE DATE:04-DEC-22;THERMOMETER P/N:FLUKE 566;S/N:AE-405697;DUE DATE:30-MAR-23.;[02] REPLACED ANGLE AND FASTENERS LOCATED STA 500D AND STR 28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG#143A7902 REV:A.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPLACED ANGLE AND FASTENERS LOCATED STA 500D AND STR 28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG#143A7902 REV:A. RII ;SEE INDIVIDUAL STEP SIGN OFF BELOW.
